MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. VERITAS VISION SYSTEM; UNIT, PHACOFRAGMENTATION

JOHNSON & JOHNSON SURGICAL VISION, INC. VERITAS VISION SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number VRT680300
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure with the veritas console, the last quadrant did not come to the tip during aspiration.The surgeon flushed the handpiece and tubing, but aspiration still failed to reach the tip.A posterior capsular rupture occurred, necessitating an anterior vitrectomy and insertion of an ar40e intraocular lens.Additional information indicated that that vacuum increased without corresponding aspiration, suggesting a blockage in the handpiece or tubing pack.No further information was provided.Note: this report is against the veritas console.A separate report will be submitted against the handpiece and tubing.
 
Additional Manufacturer Narrative
Section e1: initial reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
VERITAS VISION SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25807583
Report Number3012236936-2026-000203
Device Sequence Number18642035
Product Code HQC
UDI-Device Identifier05050474700864
UDI-Public(01)05050474700864
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K203060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVRT680300
Device Catalogue NumberVRT680300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown